It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Yaz and acne
Oct 25, 2007
I hope someone can help me out. I am 28 years old and I am currently taking yaz for about 5 months now. (I was on aleasse 28 for 8 years and they stopped making that pill) I have never had any skin problems but since I started taking the pill I have adult acne. Nothing severe but small bumps under my skin around my jawline and neck. I have went to the derm. and she said that it shouldnt be from the yaz and that it should actually clear up acne. She proscribed retin A and rosula face wash.The strange thing is that when I am not taking the pill for the four days my skin seems to clear up. My only other complaint with this pill is the breast tenderness. I have had no weight gain and my periods are very light . If anyone has any advice please let me know, my concern is that I am getting married in 8 months and I dont want my skin to be a problem for the wedding.
Re: Yaz and acne
Oct 26, 2007
[QUOTE=nizzygirl;3275481]I hope someone can help me out. I am 28 years old and I am currently taking yaz for about 5 months now. (I was on aleasse 28 for 8 years and they stopped making that pill) I have never had any skin problems but since I started taking the pill I have adult acne. Nothing severe but small bumps under my skin around my jawline and neck. I have went to the derm. and she said that it shouldnt be from the yaz and that it should actually clear up acne. She proscribed retin A and rosula face wash.The strange thing is that when I am not taking the pill for the four days my skin seems to clear up. My only other complaint with this pill is the breast tenderness. I have had no weight gain and my periods are very light . If anyone has any advice please let me know, my concern is that I am getting married in 8 months and I dont want my skin to be a problem for the wedding.[/QUOTE]

most the side effects caused by birth control pills should start going away from the 3rd month.. if u are still experiencing the side effects then that probably means ur body is not compatible with the current birth control pill. Best thing to do now is talk to ur OB/GYN maybe she/he can give u something else especially when ur big day is coming up soon. Also.. even though Alesse brand is not on the market anymore, the generic still is available. The generic for Alesse is called Lutera. Maybe u can give lutera a try since u took Alesse for 8 yrs and lutera has the same ingredients as Alesse just a different manufacture that's making it.

Im on my second month of Yaz. The acnes that I got from it seems to be less bothersome...





All times are GMT -7. The time now is 11:40 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!